# SDR ASAA2021071835421

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 53,464 hours, 15,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048703
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER IN ROW 16/17 CEILING NEEDS TO BE REACTACHED. GROUNDED - YES. REPLACED EXIT SIGN COVER WITH NEW FROM STOCK. NO OTHER DEFECTS NOTED.
